On Some First Integrals Of Equations Of Motion

Lazar Rusov

Publications de l'Institut Mathématique (1965)

  • Volume: 5(19), Issue: 25, page 69-73
  • ISSN: 0350-1302

How to cite


Lazar Rusov. "On Some First Integrals Of Equations Of Motion." Publications de l'Institut Mathématique 5(19).25 (1965): 69-73. <http://eudml.org/doc/255056>.

author = {Lazar Rusov},
journal = {Publications de l'Institut Mathématique},
keywords = {mechanics},
language = {eng},
number = {25},
pages = {69-73},
publisher = {Matematički institut SANU},
title = {On Some First Integrals Of Equations Of Motion},
url = {http://eudml.org/doc/255056},
volume = {5(19)},
year = {1965},

AU - Lazar Rusov
TI - On Some First Integrals Of Equations Of Motion
JO - Publications de l'Institut Mathématique
PY - 1965
PB - Matematički institut SANU
VL - 5(19)
IS - 25
SP - 69
EP - 73
LA - eng
KW - mechanics
UR - http://eudml.org/doc/255056
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.